I took the plan b pill while on birth control also but didnt start the pill again until after I took the plan b. I had my period on time and it was heavy, but now i'm experiencing diarrhea and a little bit of bloating and loss of appetite. Is this normal where I took the plan b pill?
When you use Plan B when you're also using birth control, you need to keep taking your birth control, as if nothing had changed. If you didn't, then you may not have had your normal protection against pregnancy.
Plan B can cause hormonal symptoms that you'd get with pregnancy or a period, so the symptoms could be due to the drug.
If you had a heavy period at the expected time, then I expect that the symptoms are due to the Plan B, although that depends on how long ago you took it. The initial symptoms like that, tend to pass within a couple of weeks of taking the Drug, so it could be caused by something else (like a virus, for example) if it's been longer than that.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jul 2014 • 1 answer
Posted 9 Sep 2014 • 2 answers
Im on birth control n I took the plan b pill should I take the birth control regularly or take break
Posted 12 Jan 2015 • 1 answer
Posted 2 Apr 2015 • 1 answer
Posted 5 Aug 2015 • 1 answer